Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vetokhin, Alexandr Nikolaevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 16
Presentations: 4

Number of views:
This page:532
Abstract pages:2120
Full texts:627
References:195
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person71558
List of publications on Google Scholar
List of publications on ZentralBlatt
https://elibrary.ru/author_items.asp?authorid=287893
ISTINA http://istina.msu.ru/workers/1817046

Publications in Math-Net.Ru
2021
1. A. N. Vetokhin, “On the set of continuity of topological entropy families of segment mappings depending on the parameter”, Funktsional. Anal. i Prilozhen., 55:3 (2021),  42–50  mathnet; Funct. Anal. Appl., 55:3 (2021), 210–216
2020
2. A. N. Vetokhin, “Structure of sets of semicontinuous points of $\varepsilon$-capacity of non-autonomous dynamical systems continuously depending on a parameter”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2020, 6,  19–26  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, Moscow University Mеchanics Bulletin, 75:6 (2020), 246–252  isi  scopus
2019
3. A. N. Vetokhin, “The Exact Baire Class of Topological Entropy of Nonautonomous Dynamical Systems”, Mat. Zametki, 106:3 (2019),  333–340  mathnet  mathscinet  elib; Math. Notes, 106:3 (2019), 327–333  isi  scopus
4. A. N. Vetokhin, “The set of lower semi-continuity points of topological entropy of a continuous one-parametric family of dynamical systems”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2019, 3,  69–71  mathnet  mathscinet  zmath; Moscow University Mathematics Bulletin, 74:3 (2019), 131–133  isi  scopus
2018
5. A. N. Vetokhin, “Semicontinuity of majorants and minorants of Lyapunov exponents as functions of a complex parameter”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2018, 1,  63–67  mathnet  mathscinet  zmath  elib; Moscow University Mathematics Bulletin, 73:1 (2018), 34–37  isi  scopus
2017
6. A. N. Vetokhin, “On properties of topological pressure”, Funktsional. Anal. i Prilozhen., 51:4 (2017),  26–33  mathnet  elib; Funct. Anal. Appl., 51:4 (2017), 263–269  isi  scopus
2016
7. A. N. Vetokhin, “On the Properties of Topological Entropy on a Compact Family of Maps”, Mat. Zametki, 99:3 (2016),  333–341  mathnet  mathscinet  elib; Math. Notes, 99:3 (2016), 354–361  isi  scopus
8. A. N. Vetokhin, “The topological entropy on a space of homeomorphisms does not belong to the first Baire class”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2016, 2,  44–48  mathnet  mathscinet  elib; Moscow University Mathematics Bulletin, 71:2 (2016), 75–78  isi  scopus
2014
9. A. N. Vetokhin, “On lebesgue sets determined by asymptotic characteristics of solutions of differential equations”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  122–144  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 186–199
10. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, N. A. Izobov, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. V. Palin, N. Kh. Rozov, M. S. Romanov, I. N. Sergeev, E. V. Radkevich, O. S. Rozanova, I. V. Filimonova, A. V. Filinovskii, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Scientific heritage of Vladimir Mikhailovich Millionshchikov”, Tr. Semim. im. I. G. Petrovskogo, 30 (2014),  5–41  mathnet; J. Math. Sci. (N. Y.), 210:2 (2015), 115–134
2013
11. A. N. Vetokhin, “On Properties of the Topological Entropy of Dynamical Systems”, Mat. Zametki, 93:3 (2013),  347–356  mathnet  mathscinet  elib; Math. Notes, 93:3 (2013), 373–381  isi  elib  scopus
2002
12. A. N. Vetokhin, “A property of central exponents”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 1,  52–53  mathnet  mathscinet  zmath
2000
13. A. N. Vetokhin, “The sharp Baire class of auxiliary exponents”, Differ. Uravn., 36:10 (2000),  1424–1426  mathnet  mathscinet; Differ. Equ., 36:10 (2000), 1571–1574
14. A. N. Vetokhin, “The exact descriptive type of the set of proper linear systems”, Differ. Uravn., 36:8 (2000),  1128–1129  mathnet  mathscinet; Differ. Equ., 36:8 (2000), 1251–1252
1998
15. A. N. Vetokhin, “The Baire class of maximal lower semicontinuous minorants of Lyapunov exponents”, Differ. Uravn., 34:10 (1998),  1313–1317  mathnet  mathscinet; Differ. Equ., 34:10 (1998), 1313–1317
16. A. N. Vetokhin, “On the Baire classification of residual exponents”, Differ. Uravn., 34:8 (1998),  1039–1042  mathnet  mathscinet; Differ. Equ., 34:8 (1998), 1042–1045

2010
17. I. V. Astashova, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, V. V. Kozlov, V. A. Kondratiev, A. A. Kon'kov, N. Kh. Rozov, I. N. Sergeev, V. N. Chubarikov, A. T. Fomenko, A. S. Shamaev, “To memory of Vladimir Mikhailovich Millionshchikov”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2010, 2,  71–72  mathnet  mathscinet
2007
18. I. V. Astashova, L. A. Bagirov, A. V. Borovskikh, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, N. V. Denisova, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, “Vladimir Alexandrovich Kondratiev on the 70th anniversary of his birth”, Tr. Semim. im. I. G. Petrovskogo, 26 (2007),  5–28  mathnet  mathscinet; J. Math. Sci. (N. Y.), 143:4 (2007), 3183–3197
2005
19. I. V. Astashova, L. A. Bagirov, V. V. Bykov, A. N. Vetokhin, A. Yu. Goritskii, G. V. Grishina, Yu. S. Ilyashenko, T. O. Kapustina, V. V. Kozlov, A. A. Kon'kov, O. B. Lupanov, I. V. Matrosov, V. M. Millionshchikov, V. A. Nikishkin, E. V. Radkevich, O. S. Rozanova, È. R. Rozendorn, N. Kh. Rozov, V. A. Sadovnichii, V. S. Samovol, I. N. Sergeev, I. V. Filimonova, A. V. Filinovskii, A. F. Filippov, T. S. Khachlaev, G. A. Chechkin, A. S. Shamaev, T. A. Shaposhnikova, A. A. Shkalikov, “Vladimir Aleksandrovich Kondrat'ev”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2005, 5,  77–79  mathnet

Presentations in Math-Net.Ru
1. О топологической энтропии линейных систем дифференциальных уравнений
A. N. Vetokhin
Dynamical systems and differential equations
December 16, 2019 18:30
2. О бэровской классификации топологической энтропии неавтономных динамических систем
A. N. Vetokhin
Dynamical systems and differential equations
September 24, 2018 18:30
3. О некоторых свойствах топологического давления
A. N. Vetokhin
Dynamical systems and differential equations
April 24, 2017 18:30
4. Метод неординарных семейств в теории бэровских классов показателей Ляпунова
A. N. Vetokhin
Hamiltonian systems and statistical mechanics
November 9, 2015

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022